# SDR ASOA201100383

- Difficulty date: February 25, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 16,727 hours, 11,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION BETWEEN FS 581.00 - FS 677.00, LBL 9.00.   CHECKED MATERIAL THICKNESS FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01. INSTALL SERVICABLE SEAT TRACK FROM FS 581-683.5, LBL9.0 IAW AMM 53-00-49-400-801-A03.  INSTALLED SERVICABLE SEAT TRACK LBL9.0 FROM FS 581-683.5, IAW AMM 53-00-49-400-801-A03.
